# SDR WTAA950258

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 806
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Bird Strike
- Location: Lt Wing
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FAT - BIRD STRIKE REPORTED AT LEFT WING ROOT AREA.  MAINTENANCE INSPECTED AIRCRAFT IAW JETSTREAM 3101 MM.  NO DAMAGE NOTED AIRCRAFT RETURNED TO SERVICE.  (M)
